# SDR ASOA05915

- Difficulty date: November 26, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 387
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4086 - DURING DESCENT INTO ATL FROM AGS, AT APPROX 9,000 FEET THE CREW NOTICED THE RIGHT ENGINE TORQUE AT APPROX 20 PERCENT AND THE NP AT APPROX 35 PERCENT WITH ALL OTHER INDICATIONS SHOWING NORMAL WHICH WAS FOLLOWED BY A LARGE YAW TO THE RIGHT AND VIBRATIONS OCCURRED DURING THE OBSERVATION.  THE QRH WAS COMPLIED WITH AND THE CREW SHUTDOWN THE RIGHT ENGINE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MCN, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE ELECTRONIC ENGINE CONTROL, HYDRO-MECHANICAL UNIT AND THE FUEL PUMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (M)
